# SDR 146309012006

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N465QS
- Make and model: Gulstm GIV
- Aircraft serial: 1463
- Aircraft time: 4,023 hours, 1,900 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Mist
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, HEAVY PETROLEUM MIST WHEN ANTI ICE SELECTED ON.
